# SDR AALA202011029008

- Difficulty date: October 20, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 41,202 hours, 14,785 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINATED AREA ON FLOOR PANEL 22EF AT FR 16 TO FR 20 AND Y-1292 TO Y-254 MEASURING L=37 INCHES, W=17 INCHES.  REMOVED AND REPLACED FLOOR PANEL.
